Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 93502, 18 pages
http://dx.doi.org/10.1155/JAMSA/2006/93502

Explicit solutions of some fractional partial differential equations via stable subordinators

1Institut élie Cartan, Université Henri Poincaré – Nancy 1, B.P. 239, Vandoeuvre-lès-Nancy Cedex 54506, France
2Department of Mathematics, Faculty of Sciences, Ferhat Abbas University, El-Maabouda Sètif 19000, Algeria
3Department of Mathematics, Faculty of Sciences, University of M'sila, B.P. 166, Ichbilia, M'sila 28000, Algeria

Received 10 December 2004; Revised 5 May 2005; Accepted 10 May 2005

Copyright © 2006 Latifa Debbi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Latifa Debbi, “Explicit solutions of some fractional partial differential equations via stable subordinators,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 93502, 18 pages, 2006. https://doi.org/10.1155/JAMSA/2006/93502.